Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 784398, 9 pages
http://dx.doi.org/10.1155/2013/784398
Research Article

A Note on Generalized Hardy-Sobolev Inequalities

Department of Mathematics, Indian Institute of Science, Bangalore 560012, India

Received 16 September 2012; Accepted 20 November 2012

Academic Editor: Tohru Ozawa

Copyright © 2013 T. V. Anoop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brezis and J. L. Vázquez, “Blow-up solutions of some nonlinear elliptic problems,” Revista Matemática de la Universidad Complutense de Madrid, vol. 10, no. 2, pp. 443–469, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Adimurthi, N. Chaudhuri, and M. Ramaswamy, “An improved Hardy-Sobolev inequality and its application,” Proceedings of the American Mathematical Society, vol. 130, no. 2, pp. 489–505, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Chaudhuri and M. Ramaswamy, “Existence of positive solutions of some semilinear elliptic equations with singular coefficients,” Proceedings of the Royal Society of Edinburgh A, vol. 131, no. 6, pp. 1275–1295, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Filippas and A. Tertikas, “Optimizing improved Hardy inequalities,” Journal of Functional Analysis, vol. 192, no. 1, pp. 186–233, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Ghoussoub and A. Moradifam, “On the best possible remaining term in the Hardy inequality,” Proceedings of the National Academy of Sciences of the United States of America, vol. 105, no. 37, pp. 13746–13751, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Leray, “Etude de diverses equations integrales nonlineaire et de quelques prob-lemes que pose lhydrodinamique,” Journal de Mathématiques Pures et Appliquées, vol. 12, no. 9, pp. 1–82, 1933. View at Google Scholar
  7. V. G. Maz'ja, Sobolev Spaces, Springer Series in Soviet Mathematics, Springer, Berlin, Germany, 1985, Translated from the Russian by T. O. Shaposhnikova. View at MathSciNet
  8. N. Visciglia, “A note about the generalized Hardy-Sobolev inequality with potential in Lp,d(n),” Calculus of Variations and Partial Differential Equations, vol. 24, no. 2, pp. 167–184, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Cosner, K. J. Brown, and J. Fleckinger, “Principal eigenvalues for problems with indefinite weight function on n,” Proceedings of the American Mathematical Society, vol. 109, no. 1, pp. 147–155, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Maligranda, L.-E. Persson, and A. Kufner, The Hardy Inequality: About its History and Some Related Results, 2007. View at MathSciNet
  11. G. Talenti, “Osservazioni sopra una classe di disuguaglianze,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 39, pp. 171–185, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Tomaselli, “A class of inequalities,” Bollettino Della Unione Matematica Italiana, vol. 2, no. 4, pp. 622–631, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Muckenhoupt, “Hardy's inequality with weights,” Studia Mathematica, vol. 44, pp. 31–38, 1972, Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, I. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Bennett and R. Sharpley, Interpolation of Operators, vol. 129 of Pure and Applied Mathematics, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  15. T. V. Anoop, M. Lucia, and M. Ramaswamy, “Eigenvalue problems with weights in Lorentz spaces,” Calculus of Variations and Partial Differential Equations, vol. 36, no. 3, pp. 355–376, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. Hansson, “Imbedding theorems of Sobolev type in potential theory,” Mathematica Scandinavica, vol. 45, no. 1, pp. 77–102, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Brézis and S. Wainger, “A note on limiting cases of Sobolev embeddings and convolution inequalities,” Communications in Partial Differential Equations, vol. 5, no. 7, pp. 773–789, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Krbec and T. Schott, “Superposition of imbeddings and Fefferman's inequality,” Bollettino della Unione Matematica Italiana B, vol. 2, no. 3, pp. 629–637, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. E. Edmunds and W. D. Evans, Hardy Operators, Function Spaces and Embeddings, Springer Monographs in Mathematics, Springer, Berlin, Germany, 2004. View at MathSciNet
  20. S. Kesavan, Symmetrization & Applications, vol. 3 of Series in Analysis, World Scientific Publishing, Hackensack, NJ, USA, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Loss and E. H. Lieb, Analysis, vol. 14 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2nd edition, 2001. View at MathSciNet
  22. D. E. Edmunds and H. Triebel, “Sharp Sobolev embeddings and related Hardy inequalities: the critical case,” Mathematische Nachrichten, vol. 207, pp. 79–92, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. B. Kawohl, M. Lucia, and S. Prashanth, “Simplicity of the principal eigenvalue for indefinite quasilinear problems,” Advances in Differential Equations, vol. 12, no. 4, pp. 407–434, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet